# SDR SWIA201440241

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 32,781 hours, 27,266 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT JET OVERHEAT FAIL.  REPAIRED CHAFED WIRES TO LT ENGINE LOOP A & LOOP B IAW ESPM. OPS CHECKED FIRE DETECTION SYSTEM - GOOD IAW AMM.
